Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

SSRIs for Asperger's disorder borderliner21

Posted by IsoM on December 18, 2001, at 1:25:32

In reply to Re: medication for Asperger's disorder, posted by borderliner21 on December 17, 2001, at 20:54:00

That's quite an interesting point about TCs as compared to SSRIs. Perhaps that explains why my son never responded well to the many different ones that was tried on him, & yes, he became suicidal twice & needed to be hospitalised.

He does well on the clomipramine, better than any other kind. Haloperidol was tried on him when he was young to control his anger, but it wasn't anger we discovered as he grew up. It was his extreme frustration in trying to deal with life & people, & he had no suitable way to express it.

Thanks for your information about that.

****************************************************************************************************

> Tricylic antidepressants help the repetive actions in autism. I also read that SSRi's can cause autistic people to become suicidal but this can probably happen to anyone; this happened to me.(another reason why I think I have something similar to asperger's and not tourret's) Also, Anti-psychotics have been shown to help with the loss of reality in asperger's folks. How do ssri's work for autistic folks. I tried ssri's but I find that when I am on them I lose my creativity , crave marijuana and I lose interest in my family.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:87154
URL: http://www.dr-bob.org/babble/20011213/msgs/87272.html